Ask a doctor

Affects of Herbal Supplements on Accutane?

Can dietary herbal supplements interfere with Accutane or Bactrim in any way?

Doctor Answers (1)

No, not really. But, I would not take herbal supplements while on either of these medications.

+1

Thank you for your question.

While there is no proven interaction between herbals and either of these medications, I would advise you to avoid all herbal supplements while taking them. Herbal supplements are not FDA regulated, and to be honest, most of their effects and interactions are NOT known, including optimal dosing. While on Accutane, you should avoid any extra oral medications or supplements. The same should apply while on Bactrim.

Hope this helps!

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...